How many Lemsip Max tablets can I take?

Take two capsules every 4-6 hours as required to a maximum of four doses in any 24 hours, or up to a maximum of three doses in any 24 hours if a night-time paracetamol-containing product is taken before bedtime. Do not take more than 8 capsules (4 doses) in any 24 hours.

How many Lemsip Max tablets can I take?

Take two capsules every 4-6 hours as required to a maximum of four doses in any 24 hours, or up to a maximum of three doses in any 24 hours if a night-time paracetamol-containing product is taken before bedtime. Do not take more than 8 capsules (4 doses) in any 24 hours.

What does Lemsip Max do?

Powder for oral solution. Pale yellow powder. For the relief of symptoms of colds and influenza, including the relief of aches and pains, sore throat, headache, nasal congestion, lowering of temperature and chesty coughs.

How long does it take for Lemsip Max to work?

Paracetamol takes about 15 – 60 minutes to start working. It lasts for 6 hours. Be Careful! Talk to your doctor or pharmacist if you are taking any other medication or if you are pregnant.

Can I take 2 Lemsip tablets?

Adults, the elderly and children aged 16 years and over: Do not take more than 6 red and yellow capsules in any 24 hours. Take two blue and red capsules at night if needed. Do not take more than 8 capsules (4 doses) in any 24 hours.

Is Lemsip the same as paracetamol?

Lemsip cold & flu sachets contain two active ingredients, the painkiller paracetamol (650mg) and a decongestant called phenylephrine hydrochloride (10mg). Paracetamol is thought to relieve pain by reducing the production of prostaglandins in the brain and spinal cord.

Is Lemsip Max any good?

5.0 out of 5 stars Get well soon! I find this the most effective medication for me for cold/flu symptoms. Usually take for an extra day after recovering/feeling good as i tend to relapse otherwise. I feel it helps to mask the symptoms to allow you to concentrate on work.

Do Lemsips really work?

Commonly used cold remedies such as Sudafed and Lemsip fail to alleviate the symptoms of most head colds, according to NHS guidance.

Is Lemsip good for flu?

Lemsip Cold & Flu Sachets x 5 provide fast and powerful relief from cold and flu symptoms, including aches, pains, congestion and fever. Lemsip cold and flu sachets are a non-drowsy hot lemon drink providing relief from cold symptoms such as blocked nose, headache, fever, body aches and pains and sore throats.

Is Lemsip good for sore throat?

Use this cough syrup to relieve a dry, tickly cough or to soothe a sore throat. Lemsip cough medicine is used for dry cough and sore throat used for soothing dry, tickly, irritating coughs and sore throats.

Can Lemsip help a cough?

Lemsip also does Cough! Whether it’s a dry tickly cough, chesty cough or a mucus cough, Lemsip has a remedy to help relieve the symptoms. There is nothing stronger without prescription for your chesty cough*. Each 5ml dose contains 50mg Guaifenesin for symptomatic relief.

Do Lemsips help coughs?

Capsules with a red cap and green body, printed ‘Lemsip’ on the cap in white ink, containing white, free flowing powder. For the relief of symptoms of cold and influenza, including the relief of aches and pains, sore throat, headache, nasal congestion, lowering of temperature and chesty coughs.

Does Lemsip Max help you sleep?

Lemsip Max Day & Night Cold & Flu Relief Capsules help to relieve the symptoms of cold and flu, including headache, aches, pains, fever and congestion. Two capsules, one to take in the day time which keeps you alert, and another at bedtime to help you sleep, both help to relieve congestion.

How do I take Lemsip Max tablets?

The combination of active ingredients in Lemsip max tablets helps to relieve the symptoms of colds and flu. How do I take it? Adults aged 16 years and over should take two tablets every four to six hours as necessary, up to a maximum of eight tablets in 24 hours.

What are the side effects of Lemsip Max?

General. In general, acetaminophen (the active ingredient contained in Lemsip Max) is well-tolerated when administered in therapeutic doses. The most commonly reported adverse reactions have included nausea, vomiting, constipation. Injection site pain and injection site reaction have been reported with the IV product. [Ref]

What is the difference between Lemsip Max and phenylephrine?

The paracetamol in Lemsip max tablets helps relieve aches, pains, sore throats and fever associated with colds and flu. Phenylephrine is a type of medicine called a decongestant.